MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP STAT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GAS ANALYZER

NOVA BIOMEDICAL CORP STAT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GAS ANALYZER
Model Number PRIME PLUS
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no report of patient harm or any intervention required.There currently is a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
The customer indicated that their prime plus analyzer serial number pp1120040c reported patient results for sodium and potassium with a significant difference to laboratory values from same sampling time.Customer confirmed that the patient results were not used for medical decisions and there was no patient injury, harm or additional treatment reported.
 
Additional Manufacturer Narrative
Udi: (b)(4) the customer reported patient results for na and k with a significant difference to laboratory values from same sampling time.The samples were run on prime plus analyzer with blood gas sensor card lot 21281009, calibrator pack lot 21252047 and qc pack lot 21047090.The event was first observed on (b)(6), 2021.As per customer, there was no patient harm or medical intervention.Device history record (dhr) reviews for the prime plus sensor card lot 21281009, prime plus aqc lot 21047090, prime plus calibrator lot 21252047, prime plus analyzer sn (b)(6) and prime plus reference cartridge lot 21203017 were performed by the quality control manager.The review included an assessment of the production, testing, and release of the analyzer and consumables.No abnormalities or concerns were observed; the dhr indicated that the released product met all specifications.The customer database was reviewed.It was determined that the reference sensor had been installed on the analyzer almost 2 months.During that time the slopes for na and k were drifty but not out of range.As soon as the reference was replaced slope values became more stable.Testing of retained reference cartridge was not possible as it was not returned from the field and retain is not available.As part of initial troubleshooting, new reference sensor was installed and results returned to expected ranges.No other actions were identified.

Brand Name
STAT PROFILE PRIME PLUS ANALYZER SYSTEM
Common Device Name
BLOOD GAS ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect sfreet
waltham MA 02454 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer Contact
shalomy mathew
200 prospect street
waltham, MA 02454-9141
7816473700
MDR Report Key13289443
Report Number1219029-2022-00004
Device Sequence Number19935706
Product Code CHL
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193246
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME PLUS
Device Catalogue Number57400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown